Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online

Red spots on body, not itching or painful. Taken antihistamines. Reason?

I am a 17 year old girl, and over the last five days my body has become completely covered in red spots. they are not itchy or painful in any way, but they look horrible. i've been taking antihistamines but they don't seem to be doing anything. I haven't used any new products or anything so i'm not sure what it could be caused from, what could it be?
Asked On : Fri, 5 Apr 2013
Answers:  1 Views:  68
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Sudden development of red spots over your body which are neither itchy nor painful is not a very good sign..It can be extensive purpura or it can be a maculopapular rash ( Drug induced or viral in nature) or some extensive eczema.... I would recommend that you should not continue to take antihistamines of your own, infact you should better see a dermatologist soon that proper diagnosis and treatment can be done
Hope it helps
Dr Geetika Paul
Answered: Tue, 9 Apr 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor